- -

On domains witnessing increase in information

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


  • Estadisticas de Uso

On domains witnessing increase in information

Show full item record

Spreen, D. (2000). On domains witnessing increase in information. Applied General Topology. 1(1):129-152. https://doi.org/10.4995/agt.2000.13640

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/150095

Files in this item

Item Metadata

Title: On domains witnessing increase in information
Author: Spreen, Dieter
Issued date:
[EN] The paper considers algebraic directed-complete partial orders with a semi-regular Scott topology, called regular domains. As is well know, the category of Scott domains and continuous maps is Cartesian closed. This ...[+]
Subjects: Scott domain , DI-domains , Semi-regular topology , Programming language semantics , Recursive domain equations , Dependent product , Dependent sum , Lambda calculus
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2000.13640
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2000.13640
Type: Artículo



This item appears in the following Collection(s)

Show full item record